• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 70
Sort:
by name
by year
Article
Kurnosov N. Advances in Mathematics. 2016. Vol. 298. No. 6 August . P. 473-483.

We prove that a generic complex deformation of a generalized Kummer variety contains no complex analytic tori.

Added: Jun 2, 2016
Article
Khoroshkin S. M., Nazarov M., Vinberg E. Advances in Mathematics. 2011. Vol. 226. No. 2. P. 1168-1180.
Added: Dec 19, 2012
Article
Piontkovski D. Advances in Mathematics. 2019. Vol. 343. P. 141-156.

Ufnarovski remarked in 1990 that it is unknown whether any finitely presented associative algebra of linear growth is automaton, that is, whether the set of normal words in the algebra form a regular language. If the algebra is graded, then the rationality of the Hilbert series of the algebra follows from the affirmative answer to Ufnarovski’s question. Assuming that the ground field has a positive characteristic, we show that the answer to Ufnarovskii’s question is positive for graded algebras if and only if the basic field is an algebraic extension of its prime subfield. Moreover, in the “only if” part we show that there exists a finitely presented graded algebra of linear growth with irrational Hilbert series. In addition, over an arbitrary infinite basic field, the set of Hilbert series of the quadratic algebras of linear growth with 5 generators is infinite. Our approach is based on a connection with the dynamical Mordell–Lang conjecture. This conjecture describes the intersection of an orbit of an algebraic variety endomorphism with a subvariety. We show that the positive answer to Ufnarovski’s question implies some known cases of the dynamical Mordell– Lang conjecture. In particular, the positive answer for a class of algebras is equivalent to the Skolem–Mahler–Lech theorem which says that the set of the zero elements of any linear recurrent sequence over a zero characteristic field is the finite union of several arithmetic progressions. In particular, the counterexamples to this theorem in the positive characteristic case give examples of algebras with irrational Hilbert series.

Added: Feb 26, 2019
Article
Lekili Y., Polishchuk A. Advances in Mathematics. 2019. Vol. 343. P. 273-315.

We show that all strongly non-degenerate trigonometric solutions of the associative Yang–Baxter equation (AYBE) can be obtained from triple Massey products in the Fukaya categories of square-tiled surfaces. Along the way, we give a classification result for cyclic A_∞-algebra structures on a certain Frobenius algebra associated with a pair of 1-spherical objects in terms of the equivalence classes of the corresponding solutions of the AYBE. As an application, combining our results with homological mirror symmetry for punctured tori (cf. [17]), we prove that any two simple vector bundles on a cycle of projective lines are related by a sequence of 1-spherical twists and their inverses.

Added: Jun 8, 2019
Article
Cheltsov I., Rubinstein Y. Advances in Mathematics. 2015. Vol. 285. No. November 05, Article number 5113. P. 1241-1300.

Motivated by the study of Fano type varieties we define a new class of log pairs that we call asymptotically log Fano varieties and strongly asymptotically log Fano varieties. We study their properties in dimension two under an additional assumption of log smoothness, and give a complete classification of two dimensional strongly asymptotically log smooth log Fano varieties. Based on this classification we formulate an asymptotic logarithmic version of Calabi's conjecture for del Pezzo surfaces for the existence of Kähler-Einstein edge metrics in this regime. We make some initial progress towards its proof by demonstrating some existence and non-existence results, among them a generalization of Matsushima's result on the reductivity of the automorphism group of the pair, and results on log canonical thresholds of pairs. One by-product of this study is a new conjectural picture for the small angle regime and limit which reveals a rich structure in the asymptotic regime, of which a folklore conjecture concerning the case of a Fano manifold with an anticanonical divisor is a special case. © 2015 Elsevier Inc.

Added: Oct 8, 2015
Article
Losev Ivan. Advances in Mathematics. 2017. Vol. 308. P. 941-963.

In this paper we study the representation theory of filtered algebras with commutative associated graded whose spectrum has finitely many symplectic leaves. Examples are provided by the algebras of global sections of quantizations of symplectic resolutions, quantum Hamiltonian reductions, spherical symplectic reflection algebras. We introduce the notion of holonomic modules for such algebras. We show that the generalized Bernstein inequality holds for simple modules and turns into equality for holonomic simples provided the algebraic fundamental groups of all leaves are finite. Under the same assumption, we prove that the associated variety of a simple holonomic module is equi-dimensional. We also prove that, if the regular bimodule has finite length or if the algebra in question is a quantum Hamiltonian reduction, then any holonomic module has finite length. This allows to reduce the Bernstein inequality for arbitrary modules to simple ones. We prove that the regular bimodule has finite length for the global sections of quantizations of symplectic resolutions and for Rational Cherednik algebras. The paper contains a joint appendix by the author and Etingof that motivates the definition of a holonomic module in the case of global sections of a quantization of a symplectic resolution.

Added: Oct 15, 2017
Article
Kaledin D. B. Advances in Mathematics. 2018. Vol. 324. P. 267-325.

We give a simple construction of the correspondence between square-zero extensions R of a ring R by an R-bimodule M and second MacLane cohomology classes of R with coefficients in M (the simplest non-trivial case of the construction is R = M = Z/p, R = Z/p^2, thus the Bokstein homomorphism of the title). Following Jibladze and Pirashvili, we treat MacLane cohomology as cohomology of non-additive endofunctors of the category of projective R-modules. We explain how to describe liftings of R-modules and complexes of R-modules to R in terms of data purely over R. We show that if R is commutative, then commutative square-zero extensions R correspond to multiplicative extensions of endofunctors.

We then explore in detail one particular multiplicative non- additive endofunctor constructed from cyclic powers of a

module V over a commutative ring R annihilated by a prime p. In this case, R is the second Witt vectors ring W_2(R) considered as a square-zero extension of R by the Frobenius twist R(1).

Added: Mar 29, 2018
Article
Feigin B. L., Jimbo M., Miwa T. et al. Advances in Mathematics. 2016. Vol. 300. P. 229-274.

We construct an analog of the subalgebra Ugl(n)⊗Ugl(m)⊂Ugl(m+n) in the setting of quantum toroidal algebras and study the restrictions of various representations to this subalgebra.

 

 

Added: Dec 2, 2016
Article
Katzarkov L., Dimitrov G. Advances in Mathematics. 2016. Vol. 288. P. 825-886.

http://www.sciencedirect.com/science/article/pii/S0001870815004363

Added: Oct 23, 2017
Article
Ginzburg V., Finkelberg M. V. Advances in Mathematics. 2002. Vol. 172. No. 1. P. 137-150.
Added: Jun 11, 2010
Article
Bondal A. I., Bodzenta-Skibinska A. Advances in Mathematics. 2018. Vol. 323. P. 226-278.

Given a relatively projective birational morphism f : X → Y of smooth algebraic spaces with dimension of fibers bounded by 1, we construct tilting relative (over Y) generators TX,f and S_X,f in D^b(X). We develop a piece of general theory of strict admissible lattice filtrations in triangulated categories and show that D^b(X) has such a filtration L where the lattice is the set of all birational decompositions f : X −→^g Z  −→^h Y with smooth Z. The t-structures related to T_X,f and S_X,f are proved to be glued via filtrations left and right dual to L. We realise all such Z as the fine moduli spaces of simple quotients of O_X in the heart of the t-structure for which S_X,g is a relative projective generator over Y . This implements the program of interpreting relevant smooth contractions of X in terms of a suitable system of t-structures on D^b(X).

Added: May 2, 2018
Article
Kaledin D. B., Lowen W. Advances in Mathematics. 2015. Vol. 272. P. 652-698.

We use (non-)additive sheaves to introduce an (absolute) notion of Hochschild cohomology for exact categories as Ext's in a suitable bisheaf category. We compare our approach to various definitions present in the literature.

Added: Feb 9, 2015
Article
Michael Finkelberg, Kamnitzer J., Pham K. et al. Advances in Mathematics. 2018. Vol. 327. P. 349-389.

We study a coproduct in type A quantum open Toda lattice in terms of a coproduct in the shifted Yangian of sl2. At the classical level this corresponds to the multiplication of scattering matrices of euclidean SU(2) monopoles. We also study coproducts for shifted Yangians for any simply-laced Lie algebra.

Added: Feb 21, 2018
Article
Kaledin D. B. Advances in Mathematics. 2018. Vol. 334. P. 81-150.

Following an old suggestion of M. Kontsevich, and inspired by recent work of A. Beilinson and B. Bhatt, we introduce a new version of periodic cyclic homology for DG algebras and DG categories. We call it co-periodic cyclic homology. It is always torsion, so that it vanishes in char 0. However, we show that co-periodic cyclic homology is derived-Morita invariant, and that it coincides with the usual periodic cyclic homology for smooth cohomologically bounded DG algebras over a torsion ring. For DG categories over a field of odd positive characteristic, we also establish a non-commutative generalization of the conjugate spectral sequence converging to our co-periodic cyclic homology groups.

Added: Oct 1, 2018
Article
Lunts V., Efimov A. I., Orlov D. O. Advances in Mathematics. 2009. No. 222:2. P. 359-401.
Added: Feb 14, 2011
Article
Lunts V., Orlov D. O., Efimov A. I. Advances in Mathematics. 2011. No. 226:5. P. 3857-3911.
Added: Feb 24, 2011
Article
Orlov D. O., Efimov A. I., Lunts V. Advances in Mathematics. 2010. No. 224:1. P. 45-102.
Added: Feb 16, 2011
Article
Efimov A. I. Advances in Mathematics. 2017. Vol. 304. P. 179-226.

In this paper we study the derived categories of coherent sheaves on Grassmannians Gr(k,n), defined over the ring of integers. We prove that the category Db(Gr(k,n)) has a semi-orthogonal decomposition, with components being full subcategories of the derived category of representations of GLk. This in particular implies existence of a full exceptional collection, which is a refinement of Kapranov's collection [13], which was constructed over a field of characteristic zero. We also describe the right dual semi-orthogonal decomposition which has a similar form, and its components are full subcategories of the derived category of representations of GLn−k. The resulting equivalences between the components of the two decompositions are given by a version of Koszul duality for strict polynomial functors. We also construct a tilting vector bundle on Gr(k,n). We show that its endomorphism algebra has two natural structures of a split quasi-hereditary algebra over Z, and we identify the objects of Db(Gr(k,n)), which correspond to the standard and costandard modules in both structures. All the results automatically extend to the case of arbitrary commutative base ring and the category of perfect complexes on the Grassmannian, by extension of scalars (base change). Similar results over fields of arbitrary characteristic were obtained independently in [7], by different methods.

Added: Oct 29, 2016
Article
Galkin S., Katzarkov L., Mellit A. et al. Advances in Mathematics. 2015. Vol. 278. P. 238-253.

We conjecture that derived categories of coherent sheaves on fake projective n-spaces have a semi-orthogonal decomposition into a collection of n+1 exceptional objects and a category with vanishing Hochschild homology. We prove this for fake projective planes with non-abelian automorphism group (such as Keum’s surface). Then by passing to equivariant categories we construct new examples of phantom categories with both Hochschild homology and Grothendieck group vanishing.

Added: Oct 20, 2014
Article
Cerulli Irelli G., Feigin E., Reineke M. Advances in Mathematics. 2013. No. 245. P. 182-207.

A desingularization of arbitrary quiver Grassmannians for representations of Dynkin quivers is constructed in terms of quiver Grassmannians for an algebra derived equivalent to the Auslander algebra of the quiver.

Added: Jul 22, 2013
Article
Khoroshkin A., Willwacherb T., Živković M. Advances in Mathematics. 2017. Vol. 307. P. 1184-1214.

We study the cohomology of complexes of ordinary (non-decorated) graphs, introduced by M. Kontsevich. We construct spectral sequences converging to zero whose first page contains the graph cohomology. In particular, these spectral sequences may be used to show the existence of an infinite series of previously unknown and provably non-trivial cohomology classes, and put constraints on the structure of the graph cohomology as a whole.

Added: Feb 7, 2017